# SDR DALA2019081534768

- Difficulty date: August 11, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,089 hours, 21,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EXIT SIGN FELL OFF. SECURED,  NOW OK FOR SVC.
